Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 161, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2014, 3:18 PM MDT for Las Animas County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 3:18 PM MDT (21:18 UTC)
- Expired
- Aug 7, 2014, 3:59 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 135 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:52 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.3 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -271 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS55 KPUB 072118
SVRPUB
COC071-072215-
/O.NEW.KPUB.SV.W.0161.140807T2118Z-140807T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT THU AUG 7 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 415 PM MDT
* AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES WEST OF
KIM...OR 40 MILES NORTH OF DES MOINES...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3719 10368 3732 10389 3754 10365 3751 10346
3725 10336
TIME...MOT...LOC 2118Z 225DEG 19KT 3734 10368
HAIL...1.00IN
WIND...60MPH
$$
HODANISH2 follow-up statements
621
WWUS55 KPUB 072138
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
338 PM MDT THU AUG 7 2014
COC071-072215-
/O.CON.KPUB.SV.W.0161.000000T0000Z-140807T2215Z/
LAS ANIMAS CO-
338 PM MDT THU AUG 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES NORTHWEST
OF KIM...OR 42 MILES NORTH OF DES MOINES...MOVING NORTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3719 10368 3732 10389 3754 10365 3751 10346
3725 10336
TIME...MOT...LOC 2138Z 173DEG 8KT 3737 10370
HAIL...1.00IN
WIND...60MPH
$$
HODANISH821
WWUS55 KPUB 072159
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
359 PM MDT THU AUG 7 2014
COC071-072208-
/O.CAN.KPUB.SV.W.0161.000000T0000Z-140807T2215Z/
LAS ANIMAS CO-
359 PM MDT THU AUG 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
THURSDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3719 10368 3732 10389 3754 10365 3751 10346
3725 10336
TIME...MOT...LOC 2157Z 225DEG 19KT 3745 10360
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:23 PM MDT, 55 minutes earlier.
Area forecast discussion, Aug 7, 2:23 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 223 PM MDT THU AUG 7 2014 .UPDATE... ISSUED AT 220 PM MDT THU AUG 7 2014 UPDATED FOR ISSUANCE OF SEVERE THUNDERSTORM WATCH EAST CENTRAL AND SOUTHEAST COLORADO THROUGH 7 PM. INCLUDES EL PASO COUNTY AND ALL OF THE SOUTHEAST PLAINS. LW UPDATE ISSUED AT 1105 AM MDT THU AUG 7 2014 DECENT SHORTWAVE TRIGGERING DECENT CONVECTION OVER THE MOUNTAINS ALREADY THIS MORNING. LOOK FOR DEVELOPMENT EASTWARD ACROSS THE PALMER DIVIDE AND EAST CENTRAL COLORADO EARLY AFTERNOON. ALSO FARTHER SOUTH ACROSS THE SOUTHEAST PLAINS. LOADED IN LATEST OBSERVATIONAL DATA OTHERWISE FORECAST LOOKS ON TRACK. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 341 AM MDT THU AUG 7 2014 ...MORE ACTIVE WEATHER TODAY... CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING WEAK TO MODERATE SOUTH TO SOUTHWEST FLOW ALOFT ACROSS THE STATE WITH A BROAD UPPER TROUGH MOVING ACROSS THE GREAT BASIN BUILDING THE SOUTHERN ROCKIES RIDGE BACK ACROSS THE CENTRAL ROCKIES AND INTO THE NORTHERN HIGH PLAINS AT THIS TIME. WATER VAPOR IMAGERY IS ALSO INDICATING AN EMBEDDED SHORT WAVE RIDING THE PERIPHERY OF THE RIDGE ACROSS THE EASTERN GREAT BASIN WITH ASSOCIATED CONVECTION ONGOING ACROSS EASTERN UTAH AND INTO WESTERN COLORADO AT THIS TIME. CONVECTION ALSO FIRED EARLY THIS MORNING ACROSS NORTHERN EL PASO COUNTY...WHICH CONTINUES TO MOVE NORTH AND EAST ACROSS THE NORTHEAST PLAINS WITHIN A ZONE OF MID LEVEL WAA. AT THE SFC...A WEAK BOUNDARY CONTINUES TO SLIDE SOUTH AND WEST ACROSS THE PLAINS BRINGING A RESURGENCE OF LOW LEVEL MOISTURE TO THE EASTERN PLAINS THIS MORNING. TODAY AND TONIGHT...SHOULD SEE INCREASING WEST TO SOUTHWEST FLOW ALOFT ACROSS THE STATE THROUGH THE PERIOD...AS UPPER RIDGE IS PUSHED BACK TO THE SOUTH AND EAST BY THE GREAT BASIN TROUGH TRANSLATING ACROSS THE STATE. LATEST MODELS INDICATING INCREASED UVV AND ATMOSPHERIC MOISTURE ASSOCIATED WITH THE PASSING WAVE LEADING TO GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY AND HAVE INCREASED POPS TO MATCH. BEST COVERAGE OF STORMS LOOKS TO BE ACROSS THE CENTRAL MTS THROUGH NORTHERN PORTIONS OF EASTERN MTS AND ADJACENT PLAINS THROUGH THE EARLY AFTERNOON...WITH STORMS MOVING EAST ACROSS THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING ACROSS AREA BURN SCARS TO CONTINUE TODAY...THOUGH WITH THE MODERATE WESTERLY FLOW ALOFT...WIDESPREAD FLASH FLOODING POTENTIAL TO REMAIN ON THE LOW SIDE. HOWEVER...A FEW STRONGER STORMS...PRODUCING HAIL AND GUSTY WINDS...WILL BE POSSIBLE ACROSS THE I-25 CORRIDOR THROUGH THE FAR SE PLAINS. SPC DAY1 OUTLOOK HAS THE BEST CHANCES OF STRONGER STORMS ACROSS KIOWA COUNTY AND INTO NORTHEASTERN COLORADO...THOUGH WITH DEW PTS IN THE UPPER 40S TO UPPER 50S SUPPORTING CAPES OF 800-1500 J/KG ALONG WITH INCREASING BULK SHEARS OF 25-35KTS...CAN NOT RULE OUT THE STRONGER STORMS ANYWHERE ACROSS THE SOUTHEAST PLAINS. CONVECTION TO DIMINISH FROM WEST TO EAST THROUGH THE LATE EVENING WITH DEVELOPING SUBSIDENCE BEHIND THE WAVE...THOUGH COULD SEE A POSSIBLE MCS DEVELOPING ACROSS WESTERN KANSAS THROUGH THE OVERNIGHT HOURS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 341 AM MDT THU AUG 7 2014 FLAT UPPER RIDGE CONTINUES OVER THE AREA FRIDAY...WITH W-SW FLOW ALOFT KEEPING DEEPER MONSOON MOISTURE OVER AZ AND NM. BEST CONVECTIVE CHANCES FRI AFTERNOON AND EVENING WILL LIKELY BE ALONG AND EAST OF I-25...WHERE DEEPER LOW LEVEL MOISTURE WILL REMAIN IN PLACE. TSRA DEVELOPMENT MAY BE FAIRLY LATE IN THE DAY AS STRONGER WARM ADVECTIVE LIFT NORTH OF THE OLD FRONTAL BOUNDARY NEAR THE NM BORDER DOESN'T DEVELOP UNTIL AFTER 00Z. MOUNTAINS...ESPECIALLY TOWARD THE CONTINENTAL DIVIDE...LOOK FAIRLY DRY FRI...WITH ONLY SOME VERY ISOLATED HIGH BASED CONVECTION POSSIBLE. SIMILAR PATTERN IN PLACE FOR SAT...WITH FRONTAL BOUNDARY SLOWLY LIFTING NORTHWARD INTO EASTERN COLORADO. BEST MOISTURE AND LIFT MAY END UP IN NERN CO BY SAT EVENING...THOUGH TOUGH TO RULE OUT AN ISOLATED TSRA JUST ABOUT ANYWHERE IN SOUTHERN CO AS MID LEVEL MOISTURE INCREASES SLIGHTLY BY LATE DAY. AMPLIFYING UPPER RIDGE OVER THE AREA ON SUN ALLOWS AT LEAST A WEAK NORTHWARD PUSH OF MID LEVEL MOISTURE INTO THE MOUNTAINS AS UPPER FLOW GRADUALLY TAKES ON A MORE SOUTHERLY COMPONENT. OVER THE PLAINS...FRONTAL BOUNDARY SHIFTS BACK SOUTH WITH WEAK UPSLOPE FLOW AND WESTWARD MOISTURE TRANSPORT DEVELOPING BEHIND THE BOUNDARY OVER EASTERN COLORADO. THUS EXPECT INCREASED TSRA COVERAGE ALL AREAS SUN AFTERNOON AND EVENING...WITH POTENTIAL FOR A FEW SLOW MOVING/HEAVY RAIN PRODUCING STORMS OVER THE EASTERN MOUNTAINS. PATTERN CHANGES LITTLE ON MON WITH ANOTHER ROUND OF CONVECTION ALL AREAS IN THE AFTERNOON AND EVENING. UPPER LEVEL TROUGH DEEPENS OVER THE WESTERN U.S MID TO LATE WEEK WITH UPPER RIDGE REMAINING ALONG OR JUST EAST OF THE ROCKIES THROUGH THE PERIOD...AT LEAST ACCORDING TO THE ECMWF. FLOW ALOFT OVER COLORADO WILL TAKE ON MORE OF A W-SW COMPONENT THROUGH THE WEEK...HOWEVER MODELS ALL KEEP MOISTURE TAP IN PLACE...MEANING TSRA CHANCES WILL CONTINUE OVER AT LEAST THE HIGHER TERRAIN TUE- THU. TEMPS THROUGH THE PERIOD LOOK TO VARY LITTLE WITH READINGS AROUND SEASONAL AVERAGES MOST LOCATIONS EVERY DAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1105 AM MDT THU AUG 7 2014 MAINLY VFR CONDITIONS EXPECTED AT TAF SITES THROUGH THE PERIOD. HOWEVER...SHOULD SEE INCREASED SHOWER AND THUNDERSTORM ACTIVITY TODAY AS A WEATHER DISTURBANCE MOVES ACROSS THE STATE. A FEW STORMS COULD BE STRONG...PARTICULARLY ALONG AND EAST OF I-25 WITH GUSTY WINDS UP TO 50 MPH...BRIEF MVFR AND LOCALLY IFR CONDITIONS IN +TSRA...AND POSSIBLY SOME SMALL HAIL. BEST CHANCES OF STORMS AFFECTING TERMINALS LOOKS TO BE FROM 19Z THROUGH 01Z WITH STORMS DIMINISHING FROM WEST TO EAST THROUGH THE LATE AFTERNOON AND EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...MW LONG TERM...PETERSEN AVIATION...LW
Hazardous weather outlook, Aug 7, 11:28 AM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT THU AUG 7 2014 COZ058>089-093>099-081730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY AS A WEATHER SYSTEM MOVES EAST ACROSS THE AREA. STORMS OVER THE MOUNTAINS WILL SPREAD TO THE I-25 CORRIDOR DURING THE EARLY AFTERNOON HOURS AND THEN CONTINUE EAST THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EVENING. PRIMARY STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND LOCAL FLASH FLOODING PARTICULARLY ON BURN SCARS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER MOST OF SOUTHERN COLORADO FRIDAY AND AGAIN SATURDAY...WITH THE BEST CHANCE OF STORMS OVER THE EASTERN PLAINS WHERE MOISTURE WILL BE SLIGHTLY MORE PLENTIFUL. THE MAIN THREATS FROM ANY STORMS WILL BE LIGHTNING AND LOCALLY HEAVY RAIN...WITH ONE OR TWO STRONG STORMS OVER THE EASTERN PLAINS PRODUCING NICKEL SIZED HAIL AND 50 MPH WINDS. MOISTURE WILL THEN INCREASE ACROSS ALL OF THE REGION FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK...WITH SCATTERED THUNDERSTORMS POSSIBLE AT MANY LOCATIONS THROUGH THE PERIOD. LIGHTNING AND LOCALLY HEAVY RAIN WILL BE THE MAIN STORM THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING. 50/50
In the hours before
Special weather statement, Aug 7, 12:44 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1244 PM MDT THU AUG 7 2014
COZ081-082-084-085-071900-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
1244 PM MDT THU AUG 7 2014
...SPECIAL WEATHER STATEMENT FOR THE WALDO BURN SCAR...
AT 1237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS IN EASTERN PARK...NORTHERN FREMONT AND
NORTHWESTERN TELLER COUNTIES. THE ACTIVITY WAS MOVING NORTHEAST AT
25 MPH.
THE ATMOSPHERE IS QUITE UNSTABLE IN AND AROUND THE WALDO BURN SCAR.
STORMS IN AND AROUND THE WALDO BURN SCAR COULD INTENSIFY RAPIDLY AND
PRODUCE VERY HEAVY RAINFALL. PEOPLE IN AND AROUND THE WALDO BURN
SCAR SHOULD BE ON ALERT FOR THE POSSIBILITY OF HEAVY RAIN.
THE BEST CHANCE OF HEAVY RAIN IN AND NEAR THE WALDO BURN SCAR WILL
BE BETWEEN 130 PM AND 330 PM.
LAT...LON 3899 10472 3876 10533 3900 10533 3913 10508
3913 10482
TIME...MOT...LOC 1837Z 237DEG 23KT 3886 10539
HODANISHSpecial weather statement, Aug 7, 2:01 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 201 PM MDT THU AUG 7 2014 COZ074-075-087-088-072030- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 201 PM MDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GULNARE...OR 17 MILES NORTHWEST OF TRINIDAD...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND GULNARE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3722 10476 3732 10496 3761 10478 3739 10440 TIME...MOT...LOC 2001Z 263DEG 20KT 3734 10475 HODANISH
Special weather statement, Aug 7, 2:39 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 239 PM MDT THU AUG 7 2014 COZ074-088-094-072115- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 239 PM MDT THU AUG 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 315 PM MDT... AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TRINCHERA...OR 20 MILES EAST OF RATON... MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANSON AND TRINCHERA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3719 10428 3714 10350 3700 10383 3700 10448 TIME...MOT...LOC 2039Z 236DEG 31KT 3699 10410 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:44 PM MDT | Special Weather Statement | PUB | Teller | 16 min |
| Aug 7, 1:16 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
| Aug 7, 1:29 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 2 hr |
| Aug 7, 2:01 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Aug 7, 2:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Aug 7, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Aug 7, 3:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Aug 7, 4:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Aug 7, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 49 min |
| Aug 7, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 48 min |
| Aug 7, 4:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 31 min |
| Aug 7, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 4:55 PM MDT | Areal Flood Advisory | PUB | El Paso | 65 min |
| Aug 7, 5:19 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Aug 7, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 38 min |
| Aug 7, 5:33 PM MDT | Flash Flood Warning | PUB | Baca | 6 hr |
| Aug 7, 5:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Aug 7, 5:46 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Aug 7, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Aug 7, 5:53 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| Aug 7, 5:57 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.